# SDR DALA2024032103572

- Difficulty date: March 15, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 568
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB BTW STA X=-56 TO -60 STA 568 (BELOW) AT PASSENGER CABIN. SUMMARY OF NRC 00749: CORROSION LEVEL 2. RH CUSP WEB BTW STA X=- 56 TO -60 STA 568 (BELOW) AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIGURE 215. (LP #0246687)
